# SDR SCNA95137

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S106
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE COCKPIT PORTABLE EMERGENCY EXIT LIGHT INOPERATIVE.  BATTERIES IN THE BATTERY PACK WERE FOUND TO BE CORRODED. REMOVED AND REPLACED BATTERIES AND LIGHT OPS CHECKED GOOD IAW MM 33-50-101.
